# SDR WWMA9700176

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, CREW NOTED A STRONG BURNED ELECTRONIC SMELL.  MAINTENANCE INSPECTED THE FLIGHT DECK, QUADRANT, CIRCUIT BREAKER PANELS, LIGHTS AND CONVERTERS.  FOUND THE RIGHT MAIN LANDING GEAR DOWN AND LOCKED LAMP TO BE BURNT AND SHORTED.  THE RECEPTICLE AND LAMP CONTACTS WERE CLEANED AND THE BULB WAS REPLACED.
